# SDR CALA2025052604937

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N14536
- Make and model: Airbus A321-271NX
- Aircraft serial: 12424
- Aircraft time: 226 hours, 85 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Abnormal
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS CHEMICAL SMELL IN WATER PAX COMPLAINTS ABOUT CHEMICAL TASTE OF COF WATER SYS MUST HAVE OZONE PERFORMED BEFORE FURTHER FLIGHT UNLOCKING FOR SIGN OFF ACCOMPLISHED WATER SYS OZONE PER AMM 38-10-00
